On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems

Lampe P (2018)
EXPERIMENTAL MATHEMATICS 27(3): 265-271.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We study Fomin-Zelevinsky's mutation rule in the context of non-crystallographic root systems. In particular, we construct approximately periodic sequences of real numbers for the non-crystallographic root systems of rank 2 by adjusting the exchange relation for cluster algebras. Moreover, we describe matrix mutation classes for types H-3 and H-4.
Erscheinungsjahr
Zeitschriftentitel
EXPERIMENTAL MATHEMATICS
Band
27
Ausgabe
3
Seite(n)
265-271
ISSN
eISSN
PUB-ID

Zitieren

Lampe P. On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS. 2018;27(3):265-271.
Lampe, P. (2018). On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS, 27(3), 265-271. doi:10.1080/10586458.2016.1255861
Lampe, P. (2018). On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS 27, 265-271.
Lampe, P., 2018. On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS, 27(3), p 265-271.
P. Lampe, “On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems”, EXPERIMENTAL MATHEMATICS, vol. 27, 2018, pp. 265-271.
Lampe, P.: On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS. 27, 265-271 (2018).
Lampe, Philipp. “On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems”. EXPERIMENTAL MATHEMATICS 27.3 (2018): 265-271.